Couldn't find what you looking for?

TRY OUR SEARCH!

I got the depo shot in march :-D , my doctor told me that i would have to come back in june for another one, and if i didnt i would have to take a pregnancy test :'( . But because of the excessive weight the depo made me gained in only 3 months i decided to not go for the other shot before i became overweight :-( ..but it's now october approximately....8 months since i got the shot....or should i say 5 months since i was suppose to get the shot...whatever the case may be...I dont understand why im not able to get preganant and i've only tooken one shot. IS it because the shot may still be in my system?? ?

Loading...

I had the Depo shot in May 1993 (upon release from having my last child) and August of 1994. I now have Polycystic Ovarian Syndrome symptoms.

If I were you, I'd check into that. I'm investigating this shot and if what I think is accurate, I'll be suing the makers.
Reply

Loading...

I have been on the shot for 4 years with no side effects - no weight gain or symptoms of other illnesses - the same is true for other people I know. Definitely in the UK it seems to be safe.
Reply

Loading...

been on the depo for years no probz its great no weight gain no periods, no pains XD . i believe that women do generally out on weight and they need someone or something to blame.
Reply

Loading...

I'm 18 and I got my first depo shot on January 5th and I haven't stopped spotting yet. o.O Not a little spot here and there, I'm talking solid blood. I swear that I have ruined over ten pairs of panties so far! Finally after four weeks of bleeding I went in to see my doctor. They told me that it was just a side effect of the shot. They put me on Naproxen to help ease the bleeding and so far there has been no change. They also said that by the second shot my body should have adjusted to the hormones but I highly doubt I will get the shot again. The whole purpose of me getting it was so that I could have sex safely and now I can't even have sex! >;) In addition to the constant bleeding I have horrible mood swings. No weight gains, I've actually lost weight! My mom has been getting the depo shot for over two years and hasn't had any of a side effects that I have. I guess it's the luck of the draw but I personally wouldn't suggest it to anybody!
Reply

Loading...

I to got the shot last jan. i called my obgyn after about to two months the date i was to get the other shot because i had not had a period. I told them i had taking a home pregnancy test and it was negative. They told me it was normal and that the depo shot could stay in your system for a year. It has been over a year and my periods are not reg. yet some months i have them and some i dont
Reply

Loading...

I had a baby 9/22/08, bled for the first 6 weeks, got my checkup and the dr. recommended depo. I got my first and ONLY shot 11/03/08 and have been bleeding EVER SINCE! I did stop for like a week, on Feb 16 then began to have preg. symptoms so on Feb 24 when I began cramping and having what I thought was my period I was happy to be back to normal. Except Im STILL bleeding!! Got a checkup today doc says everything looks ok but recommended Seasonique to stop the bleeding and control my moods as I have been a hormonal wreck!!! I am TERRIFIED to start taking this because I dont want to have another BAD experience. I figure, I can wait it out for the depo to get out of my system but HOW MUCH LONGER!! Had I read up thoroughly on depo before getting the shot I would NOT have gotten it! Now that Im reading up on Seasonique, I dont want to take this either!! What do I do???
Reply

Loading...

Depo vera is a great bill control method IF your body can handle it. Every woman is different, and sometimes what works for one, will not work for someone else. I have been on the shot for years and I never had an issue. If anything, Ive recommended it to friends and now they love it too. Your body probably did not react to it well, like any other kind of new drug to someones body. Your doctor is right, you just needed to give it time. But if it still did not get better, then change your form of birth control. There is pills, rings, patches etc etc. Im sure you would find something that works with your body. Be patient and remember that things are never perfect, so you have to try things sometimes to figure out what works best for you. Good luck. ;-)
Reply

Loading...

I had my first depo shot when I was 18. I stopped taking the shot when I was 21, I spotted all the time and I didnt get my cycle back till I was 24! I also could not get pregnant! Finally, got preggo at 25! My doc says, everyone is different and it takes a while for your body to get rid of the extra hormones. That is why it takes forever for you to get on a regular cycle again and eventually get pregnant.
Reply

Loading...


it takes 9-10 months for the shot to wear off after yours first one
Reply

Loading...